# SDR DALA2024060305742

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION FLOOR BEAM -Y254 AT LEVEL FRAME 19 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y254 LOCATED AT LEVEL FR12RH TO FR24RH FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND AS PER A319 SRM 51-72-11. (0370266)
